# SDR USAA2013071900023

- Difficulty date: June 29, 2013
- Submitted: July 19, 2013
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 41,106 hours, 16,935 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Fitting
- Part number: D57745018
- Condition: Worn
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - WEAR ON RT WING NR 2 SPOILER HINGE FITTING BETWEEN WS 551 TO 732 & BETWEEN RIB 10 TO RIB 13.  REPAIRED RT WING NR 2 SPOILER HINGE FITTING IAW SRM 57-70-00, PAR 5D (2), PAGE 210, FIG 201.
